# SDR SWAA2022020461214

- Difficulty date: November 24, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 33,828 hours, 20,079 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Damaged
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DAMAGE CUTOUT INSPECTION; FOUND TOOLING DAMAGE ON COCKPIT FLOOR MOUNT CHANNEL ALONG L/H EDGE OF DAMAGE CUTOUT. / REPAIRED COCKPIT FLOOR MOUNT CHANNEL IAW EA 1-753-31995 PART 2.
